In the theory of generalized hypergeometric series, classical Watson summation theorem play an important role. In 2010, Kim et al. have given two extensions of the classical Watson summation theorem. In this note, we aim to provide a new proof for one of the extended Watson summation formula for the series 4F3.
Digital Object Identifier (DOI)
Jun, Sungtae and Kılıcman, Adem
"A New Proof of Extended Watson Summation Theorem,"
Applied Mathematics & Information Sciences: Vol. 12
, Article 19.
Available at: https://dc.naturalspublishing.com/amis/vol12/iss3/19